CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Nonnegative Polynomials and Circuit Polynomials 期刊论文
SIAM JOURNAL ON APPLIED ALGEBRA AND GEOMETRY, 2022, 卷号: 6, 期号: 2, 页码: 111-133
Authors:  Wang, Jie
Favorite  |  View/Download:0/0  |  Submit date:2022/06/21
nonnegative polynomial  sum of nonnegative circuit polynomials  SONC  certificate of nonnegativity  sum of squares  SAGE  
Computable Interpolation Error Constants for the Geometric Simplex Finite Elements 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 87, 期号: 1, 页码: 21
Authors:  Hao, Tingting;  Guan, Xiaofei;  Mao, Shipeng;  Chen, Shaochun
Favorite  |  View/Download:39/0  |  Submit date:2021/04/26
Error Estimation  Interpolation error constants  Geometric simplex meshes  Finite element methods  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:92/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
High Order Mass-Lumping Finite Elements on Simplexes 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2017, 卷号: 10, 期号: 2, 页码: 331-350
Authors:  Cui, Tao;  Leng, Wei;  Lin, Deng;  Ma, Shichao;  Zhang, Linbo
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Finite element  mass-lumping  simplex  numerical quadrature  multivariate polynomial interpolation  unisolvence  
Parameter estimation of nonlinear chaotic system by improved TLBO strategy 期刊论文
SOFT COMPUTING, 2016, 卷号: 20, 期号: 12, 页码: 4965-4980
Authors:  Zhang, Hongjun;  Li, Baozhu;  Zhang, Jun;  Qin, Yuanhui;  Feng, Xiaoyi;  Liu, Bo
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
Parameter estimation  System identification  Chaotic system  Teaching-learning-based optimization  Nelder-Mead simplex algorithm  Memetic algorithm  
Inequalities for a class of multivariate operators 期刊论文
Journal of Inequalities and Applications, 2012, 卷号: 2012, 期号: 1
Authors:  Zhao,Jianwei
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
generalized Bernstein operators  direct and inverse inequalities  characterization of approximation  
Proper reparametrization for inherently improper unirational varieties 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 2, 页码: 367-380
Authors:  Shen, Liyong;  Chionh, Engwee;  Gao, Xiao-Shan;  Li, Jia
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
BKK bound  chow form  improper lattice supports  improper rational parametrizations  reparametrization  support transformation  
properreparametrizationforinherentlyimproperunirationalvarieties 期刊论文
journalofsystemsscienceandcomplexity, 2011, 卷号: 024, 期号: 002, 页码: 367
Authors:  Shen Liyong;  Engwee CHIONH;  Gao Xiaoshan;  Li Jia
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
A linear programming model based on network flow for pathway inference 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 5, 页码: 971-977
Authors:  Ren, Xianwen;  Zhang, Xiang-Sun
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Gene expression  linear programming  network flow  pathway inference  protein interaction network  
An Edge-Based Anisotropic Mesh Refinement Algorithm and its Application to Interface Problems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2010, 卷号: 8, 期号: 3, 页码: 511-540
Authors:  Wang, Duan;  Li, Ruo;  Yan, Ningning
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Adaptive finite element method  anisotropic mesh refinement  elliptic interface problem  non-homogeneous jump  a posteriori error estimate